Isometric embedding of finite ultrametric spaces in Banach spaces

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We prove that for any finite ultrametric space M and any infinite-dimensional Banach space B there exists an isometric embedding of M into B.
Original languageEnglish
Pages (from-to)13-17
Number of pages5
JournalTopology and its Applications
Volume142
Issue number1-3
DOIs
Publication statusPublished - 28 Jul 2004

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Isometric embedding of finite ultrametric spaces in Banach spaces'. Together they form a unique fingerprint.

Cite this